MAUDE Adverse Event Report: PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD TOUCHLESS PLUS UNISEX PRELUBRICATED URETHRAL (INTERMITTENT) CATHETER KIT; TOUCHLESS CATHETER

PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590 BARD TOUCHLESS PLUS UNISEX PRELUBRICATED URETHRAL (INTERMITTENT) CATHETER KIT; TOUCHLESS CATHETER
Catalog Number 4A5108
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the catheter tip was bent and could not be used.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The lot number is unknown; therefore, the device history record could not be reviewed.The instructions for use state the following: "after use, this product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and with applicable local, state and federal laws and regulations.Do not use if package is damaged." (b)(4).The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the catheter tip was bent and could not be used.

Brand Name
BARD TOUCHLESS PLUS UNISEX PRELUBRICATED URETHRAL (INTERMITTENT) CATHETER KIT
Common Device Name
TOUCHLESS CATHETER
Manufacturer (Section D)
PRODUCTOS PARA EL CUIDADO DE LA SALUD -9611590
km. 7 carretera internacional
nogales, sonora 85621
MX  85621
MDR Report Key6539055
Report Number1018233-2017-02248
Device Sequence Number71109
Product Code FCM
UDI-Device Identifier00801741030567
UDI-Public(01)00801741030567
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K910653
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number4A5108
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/14/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/02/2017
Supplement Report FDA Received Date06/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1